# SDR P5CA0200649

- Difficulty date: February 20, 2002
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 65,171 hours, 16,796 cycles
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: BACB30LJ10429
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN LT WING BODY GEAR, AREA 751; SUPPORT ROD BOLT WORN.  REMOVED BOLTS/BUSHINGS AND CLEANED UP.  REASSEMBLED IAW MM 32-13-00 WITH LUBRICATION AND NEW WASHERS INSTALLED TO CORRECT ITEM.  FOUND DOOR TO ROD BEARINGS AND BOLTS NOW WITHIN LIMITS.  OK FOR SERVICE.
